Birth Control
Miscarriages
Birth Control Pill

Is it a good idea to start using birth control when you have been off of it for a month and a half and you and your husband are going to try to have a baby in 3-4 months?

262728

Top Answer
User Avatar
Wiki User
2005-11-06 21:21:05
2005-11-06 21:21:05

Well this is a first for me. Uh if you want to get pregnant you don't take birth control.

1
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions

User Avatar

If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill.

User Avatar

How long it is going for what? Missing birth controls like you have will put you at risk of pregnancy. If your trying to conceive then stop taking birth control because this will harm the Foetus when you do conceive.

User Avatar

The primary risk of going on and off birth control is the risk of pregnancy.

User Avatar

Some people ovulate almost straight away, but others don't ovulate until about 6 months later. It depends on your general health and how long you have been on birth control for

User Avatar

Yes. Usually easier, assuming there are no problems with the reproductive system. Generally it is advised to wait at least 6 months before trying to get pregnant after stopping the birth control pill.

User Avatar

You should expect anything. That wouldn't seem to be out of the question. There is a lot going on with hormones when you're taking it.

User Avatar

It takes the body about three months to regulate itself to the hormones of birth control pills. So if you are within the first three months, you are most likely going to experience wonky bleeding and spotting. However, after the three months are over, your withdrawal bleeds (because you do not have periods while on hormonal birth control- you have chemically induced withdrawal bleeds) should even out to the 4 day placebo pills in Yaz.

User Avatar

Hello. You can skip a period while on birth control pills but constantly skipping periods via birth control pills, isn't recommended. Skipping a period this once will be fine.

User Avatar

yes very much so, unless you want to become a parent, then birth control is going to get in the way...

User Avatar

Yes it can take upto 3 months to come back but you can still conceive anytime.

User Avatar

No. There is no correlation whatsoever between me taking birth control and you doing whatever it is you consider doing.

User Avatar

Sure, but if you're going to be sexually active during the two months, it'd make more sense to start the new pill immediately.

User Avatar

Some women do spot or bleed while taking birth control pills, particularly the pills that prevent a period for 3 months. However, if the bleeding is heavy or painful, you should talk to your doctor about it because there could be something else going on.

User Avatar

She just gave birth to a son recently, and her and her husband are happy.

User Avatar

If you're not on it already, try going on birth control. It happens to many women when they first start on birth control that your breasts may go up a full size. If you are already on birth control, try going on another one. The difference between the two sometimes has the same reaction from your body as first going on birth control does. But if you are changing birth controls, or are going on it the first time, make consider your options and make sure with your doctor which one is the best for you.

User Avatar

Generally about as fertile as she was before going on birth control. See related question for details by method.

User Avatar

Did you take a pregnancy test? If in the unlikely scenario that you AREN'T pregnant, it will take a few months for the pills to re-schedule your hormones. That is why you are supposed to begin taking it immediately after a period. Because it works on your body's schedule. It may be somewhat effective after a few weeks, but not fully for a few months. Birth does not work as an abortion method, so if that's what you were going for, you are still pregnant.

User Avatar

It all depends on how long you bled before you got on birth control. Some birth control pills stop bleeding completely. If you want to know specifics your going to have to talk to your doctor.

User Avatar

Yes, it's normal to stop having periods after you stop [hormonal] birth control.Hormonal birth control works by suppressing your menstrual cycle in order to prevent ovulation so that you don't get pregnant, while you're using hormonal birth control you don't menstruate either - the bleeding women experience is a withdrawal bleed caused by the drop in synthetic hormones when going from active to inactive pills. Coming off hormonal birth control your body has to regain it's normal menstrual cycle again, it can take up to 12 months for your cycles to regulate - but you should bleed within 3 months of stopping hormonal birth control, if you don't then see your doctor.

User Avatar

If you are referring to hormonal birth control, not necessarily as the hormonal birth control suppresses your menstrual cycle so that you do not menstruate - the bleeding women experience on hormonal birth control such as the combination pill is a withdrawal bleed caused by the drop in synthetic hormones when going from active to inactive pills. If the birth control isn't strong enough it may not trigger a withdrawal bleed, or irregular bleeding is normal throughout the first three months of any new form of hormonal birth control. If concerned about pregnancy take a test.

User Avatar

If you're using hormonal birth control you don't menstruate at all - hormonal birth control works by preventing ovulation; no ovulation = no menstruation - the bleeding women get on hormonal birth control such as the pill is withdrawal bleeding caused by the drop in hormones when going from your active to inactive pills. You should get a withdrawal bleed every 21 days, during the first three months on the pill it's normal for bleeding patterns to be irregular so you may not get a withdrawal bleed - if this continues over three months you should talk to your doctor as you may need a different dosage.

User Avatar

No Lamictal does not affect birth control. I take Lamictal for epilepsy and have been on birth control for 6 years. However, I was on the depo shot and was told this wasn't going to be a problem, pill form, could be different.

User Avatar

I don't have a lot of info 4 u but there is a young lady at my church who looks 7 months pregnant but it's due to some birth control that she is on that I think starts with a "L". She is going for testing this week. Email me for more info tyredina@yahoo.com

User Avatar

This would not usually be a symptom of stopping birth control but could be caused by a UTI. You may want to see about going to see a doctor to find out what is going on.


Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.